Alert archive / Florida / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 2, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this severe thunderstorm warning at Jan 15, 2016, 7:47 AM EST for Citrus County, Levy County, Florida. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 15, 2016, 7:47 AM EST (12:47 UTC)
- Expired
- Jan 15, 2016, 8:45 AM EST
- In force
- 58 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Citrus County, FL, Levy County, FL
The radar
The Tampa radar (KTBW), 155 km from the middle of the area, began a volume at 12:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 0.8 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 918 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 458 m²/s²
- 0-3 km storm-relative helicity
- 518 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
095
WUUS52 KTBW 151247
SVRTBW
FLC017-075-151345-
/O.NEW.KTBW.SV.W.0002.160115T1247Z-160115T1345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
747 AM EST FRI JAN 15 2016
THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LEVY COUNTY IN NORTHERN FLORIDA...
CITRUS COUNTY IN WEST CENTRAL FLORIDA...
* UNTIL 845 AM EST
* AT 746 AM EST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES SOUTH OF HORSESHOE POINT TO 32 MILES
SOUTHWEST OF FOWLERS BLUFF TO 63 MILES WEST OF BEACON SQUARE...
MOVING EAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
INVERNESS...WILLISTON...CHIEFLAND...BRONSON...HOMOSASSA SPRINGS...
BEVERLY HILLS...INVERNESS HIGHLANDS NORTH...CRYSTAL RIVER
AIRPORT...BLACK DIAMOND...EAST BRONSON...FOWLERS BLUFF...
HOMOSASSA...WILLISTON HIGHLANDS...INVERNESS HIGHLANDS SOUTH...
MANATTEE ROAD...INVERNESS AIRPORT...WILLISTON MUNICIPAL AIRPORT...
ANDREWS...HERNANDO AND SUGARMILL WOODS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THESE STORMS MAY CAUSE SERIOUS INJURY
AND SIGNIFICANT PROPERTY DAMAGE.
&&
LAT...LON 2948 8241 2922 8240 2921 8253 2905 8253
2897 8231 2872 8230 2871 8270 2872 8271
2874 8264 2883 8269 2878 8274 2879 8275
2889 8264 2917 8281 2916 8305 2929 8317
2935 8306 2935 8307 2959 8294
TIME...MOT...LOC 1246Z 249DEG 53KT 2926 8334 2902 8335 2854 8372
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
RAG1 follow-up statement
727
WWUS52 KTBW 151338
SVSTBW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
838 AM EST FRI JAN 15 2016
FLC017-075-151345-
/O.CON.KTBW.SV.W.0002.000000T0000Z-160115T1345Z/
LEVY FL-CITRUS FL-
838 AM EST FRI JAN 15 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 AM EST
FOR EASTERN LEVY AND CITRUS COUNTIES...
AT 838 AM EST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTH OF BRONSON TO 12 MILES WEST OF RAINBOW
LAKES ESTATES TO 25 MILES WEST OF WEEKI WACHEE GARDENS...MOVING EAST
AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
INVERNESS...WILLISTON...BRONSON...HOMOSASSA SPRINGS...BEVERLY
HILLS...INVERNESS HIGHLANDS NORTH...CRYSTAL RIVER AIRPORT...BLACK
DIAMOND...EAST BRONSON...HOMOSASSA...WILLISTON HIGHLANDS...INVERNESS
HIGHLANDS SOUTH...INVERNESS AIRPORT...WILLISTON MUNICIPAL AIRPORT...
HERNANDO...SUGARMILL WOODS...INGLIS...GREEN ACRES...BRENT WOOD AND
LEBANON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THESE STORMS MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
&&
LAT...LON 2913 8278 2953 8266 2953 8265 2948 8241
2922 8240 2921 8253 2905 8253 2897 8231
2872 8230 2871 8270 2872 8271 2874 8264
2883 8269 2878 8274 2879 8275 2889 8264
TIME...MOT...LOC 1338Z 256DEG 48KT 2936 8265 2912 8266 2864 8303
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
RAGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 15, 3:58 AM EST, 3 hours 49 minutes earlier.
Area forecast discussion, Jan 15, 3:58 AM EST, 3 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
358 AM EST FRI JAN 15 2016
...SEVERE THUNDERSTORMS POSSIBLE TODAY MAINLY SOUTH OF I-4
CORRIDOR...
...GALE WARNING TODAY NORTHERN/CENTRAL WATERS...
...MINOR COASTAL FLOODING POSSIBLE TODAY CITRUS AND LEVY COUNTIES...
...LAKE WIND ADVISORY TODAY...
...HIGH SURF ADVISORY TODAY...
...HIGH RISK OF RIP CURRENTS AT AREA BEACHES TODAY...
.SHORT TERM (TODAY-SATURDAY)...
A STRONG U/L DISTURBANCE OVER THE LOWER MISSISSIPPI VALLEY WILL
PUSH ACROSS THE SOUTHEAST U.S. AND FLORIDA TODAY. AN ASSOCIATED
AREA OF SURFACE LOW PRESSURE OVER THE NORTH CENTRAL GULF OF MEXICO
WILL MOVE ACROSS NORTH FLORIDA/SOUTH GEORGIA TODAY WITH A TRAILING
COLD FRONT MOVING ACROSS THE EASTERN GULF OF MEXICO AND FLORIDA
PENINSULA. A BAND OF SHOWERS AND THUNDERSTORMS AHEAD OF THE COLD
FRONT WILL PUSH ACROSS THE FORECAST AREA THIS MORNING/EARLY
AFTERNOON. STRONG VERTICAL SHEAR OVER THE FORECAST AREA COMBINED
WITH DEVELOPING WEAK INSTABILITY WILL CREATE A HIGH SHEAR/LOW CAPE
ENVIRONMENT WHICH WILL SUPPORT AN ISOLATED STRONG/SEVERE
THUNDERSTORM. THE BAND OF STORMS IS CURRENTLY LOCATED WITHIN A
WEDGE OF DRY MID LEVEL AIR AS SEEN IN W/V IMAGERY OVER THE CENTRAL
GULF OF MEXICO...WHICH WILL ENHANCE CONVECTIVE INSTABILITY. AS THE
ATMOSPHERE OVER WEST CENTRAL AND SOUTHWEST FLORIDA MODIFIES AND
GRADUALLY DESTABILIZES THIS MORNING...SURFACE BASED INSTABILITY
SHOULD DEVELOP AND LIFT AS FAR NORTH AS THE I-4 CORRIDOR...WITH
ELEVATED CONVECTION NORTH OF I-4.
GRADIENT WILL TIGHTEN THIS MORNING ACROSS THE FORECAST AREA AS THE
LOW PRESSURE SYSTEM GRADUALLY STRENGTHENS AND PUSHES ACROSS NORTH
FLORIDA...WITH GUSTY SOUTH WINDS DEVELOPING ACROSS WEST CENTRAL AND
SOUTHWEST FLORIDA. SUSTAINED WINDS WILL INCREASE TO 20 TO 25 MPH
AHEAD OF THE COLD FRONT WHICH WILL SUPPORT A LAKE WIND ADVISORY
ACROSS THE REGION.
THE STRONG SOUTH WINDS AHEAD OF THE COLD FRONT WILL CAUSE WATER TO
PILE UP OVER THE EASTERN GULF OF MEXICO. AS THE WINDS SHIFT TO THE
WEST BEHIND THE COLD FRONT...THE BUILD UP OF WATER WILL BE PUSHED
TOWARD THE COAST. THIS WILL CREATE A SURGE OF WATER ALONG THE COAST
WHICH WILL CAUSE TIDES TO RUN 2 TO 3 FEET ABOVE ASTRONOMICAL VALUES
IN THE CEDAR KEY AREA...AND AROUND 1 FOOT ALONG THE CENTRAL AND
SOUTHERN COASTAL AREAS. THE STRONG WINDS AND BUILDING SEAS OVER THE
COASTAL WATERS WILL ALSO CREATE HIGH SURF AT AREA BEACHES WITH A
HIGH RISK OF RIP CURRENTS.
WEAK HIGH PRESSURE WILL BUILD OVER WEST CENTRAL AND SOUTHWEST
FLORIDA TONIGHT IN THE WAKE OF THE COLD FRONT WITH CLEARING SKIES
AND SLIGHTLY DRIER AIR ADVECTING ACROSS THE REGION. THE AREA OF
HIGH PRESSURE WILL HOLD OVER WEST CENTRAL AND SOUTHWEST FLORIDA ON
SATURDAY WITH PARTLY CLOUDY SKIES AND MILD TEMPERATURES.
.MID TERM/LONG TERM (SATURDAY NIGHT-THURSDAY)...
MODELS CONTINUE TO BRING THE NEXT MID/UPPER LEVEL SHORTWAVE QUICKLY
EAST ALONG THE NORTHERN GULF COAST SATURDAY NIGHT AND ACROSS THE
SOUTHEAST U.S. AND FLORIDA SUNDAY. ECMWF REMAINS THE SLOWEST WITH
THE SYSTEM...BUT IN GENERAL STILL LOOKING LIKE A POTENT SYSTEM WITH
DECENT DYNAMICS AND WIND FIELDS SETTING THE STAGE FOR ANOTHER ROUND
OF STRONG TO POTENTIALLY SEVERE STORMS/GUSTY SHOWERS. MOST OF THE
PRECIPITATION SHOULD HOLD OFF UNTIL AFTER MIDNIGHT SATURDAY NIGHT
WITH IT QUICKLY EXITING THE AREA BY MIDDAY SUNDAY. WINDS AND SEAS
WILL INCREASE ONCE AGAIN AS THIS SYSTEM MOVES ACROSS THE AREA WITH
SMALL CRAFT ADVISORY CONDITIONS EXPECTED ALONG WITH THE POSSIBILITY
OF GUSTS TO GALE FORCE LATE SATURDAY NIGHT INTO SUNDAY. BEHIND THIS
SYSTEM THE NEXT SHOT OF MUCH COLDER DRIER AIR WILL RETURN FOR THE
FIRST HALF OF NEXT WEEK AS HIGH PRESSURE BUILDS INTO THE REGION WITH
FAIR DRY WEATHER AND TEMPERATURES SEVERAL DEGREES BELOW NORMAL. BY
MIDWEEK THERE COULD BE ANOTHER MID LEVEL SHORTWAVE MOVING ACROSS THE
SOUTHERN STATES...BUT THERE IS LITTLE CONSISTENCY BETWEEN THE GLOBAL
MODEL TIMING AND STRENGTH OF THIS SYSTEM. EITHER WAY WE SHOULD SEE
TEMPERATURES MODERATE SOME LATE IN THE WEEK.
&&
.AVIATION...
VFR CIGS THIS MORNING...WITH AREAS OF MVFR CIGS/VSBYS DEVELOPING
AROUND SUNRISE ASSOCIATED WITH SHOWERS. SCT THUNDERSTORMS WILL
IMPACT WEST CENTRAL AND SOUTHWEST FLORIDA THIS MORNING/EARLY THIS
AFTERNOON WITH LCL MVFR CIGS AND IFR VSBYS. AN ISOLD SEVERE
THUNDERSTORM IS ALSO POSSIBLE. BREEZY CONDITIONS WILL IMPACT ALL
TERMINALS TODAY WITH WIND GUSTS OF 20 TO 30 KNOTS.
&&
.MARINE...
TIGHT GRADIENT OVER THE COASTAL WATERS WILL CREATE WINDS GUSTING
TO GALE FORCE OVER THE NORTHERN AND CENTRAL WATERS TODAY...WITH
SCA CONDITIONS ELSEWHERE. WINDS AND SEAS WILL BEGIN TO SUBSIDE
LATE TODAY IN THE WAKE OF THE COLD FRONT...WITH HIGH PRESSURE
BUILDING OVER THE WATERS SATURDAY.
ANOTHER FAST MOVING STORM SYSTEM IS EXPECTED TO MOVE ACROSS THE
WATERS OVER THE WEEKEND WITH SCA CONDITIONS AGAIN LIKELY WITH
FREQUENT GUSTS TO GALE FORCE POSSIBLE. HIGH PRESSURE WILL BUILD
OVER THE EASTERN GULF LATE SUNDAY AND SUNDAY NIGHT WITH DECREASING
WINDS AND SEAS. THE AREA OF HIGH PRESSURE WILL HOLD OVER THE
WATERS THROUGH MID WEEK.
&&
.FIRE WEATHER...
NO FIRE WEATHER HAZARDS EXPECTED AS LOW LEVEL MOISTURE WILL BE
SUFFICIENT TO KEEP AFTERNOON RELATIVE HUMIDITY VALUES ABOVE
CRITICAL LEVELS FOR THE NEXT SEVERAL DAYS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TPA 74 62 77 62 / 90 0 10 70
FMY 79 63 80 64 / 90 0 0 70
GIF 76 58 80 59 / 90 0 10 70
SRQ 75 63 76 62 / 90 0 10 70
BKV 75 55 77 57 / 100 0 10 70
SPG 75 63 76 61 / 90 0 10 70
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...HIGH RIP CURRENT RISK THROUGH THIS EVENING FOR COASTAL
CHARLOTTE-COASTAL HILLSBOROUGH-COASTAL LEE-COASTAL
MANATEE-COASTAL SARASOTA-PINELLAS.
LAKE WIND ADVISORY FROM 7 AM THIS MORNING TO 3 PM EST THIS
AFTERNOON FOR COASTAL CHARLOTTE-COASTAL CITRUS-
COASTAL HERNANDO-COASTAL HILLSBOROUGH-COASTAL LEE-
COASTAL LEVY-COASTAL MANATEE-COASTAL PASCO-COASTAL
SARASOTA-DESOTO-HARDEE-HIGHLANDS-INLAND CHARLOTTE-
INLAND CITRUS-INLAND HERNANDO-INLAND HILLSBOROUGH-
INLAND LEE-INLAND LEVY-INLAND MANATEE-INLAND PASCO-
INLAND SARASOTA-PINELLAS-POLK-SUMTER.
HIGH SURF ADVISORY UNTIL 7 PM EST THIS EVENING FOR COASTAL
CHARLOTTE-COASTAL HILLSBOROUGH-COASTAL LEE-COASTAL
MANATEE-COASTAL SARASOTA-PINELLAS.
COASTAL FLOOD ADVISORY UNTIL 7 PM EST THIS EVENING FOR
COASTAL CITRUS-COASTAL LEVY.
GULF WATERS...SMALL CRAFT ADVISORY FROM 1 PM THIS AFTERNOON TO 7 PM EST
THIS EVENING FOR COASTAL WATERS FROM ENGLEWOOD TO
TARPON SPRINGS FL OUT 20 NM-COASTAL WATERS FROM
TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM-WATERS
FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM-
WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT
20 TO 60 NM.
GALE WARNING UNTIL 1 PM EST THIS AFTERNOON FOR COASTAL
WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM-
COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER
FL OUT 20 NM-WATERS FROM ENGLEWOOD TO TARPON SPRINGS
FL OUT 20 TO 60 NM-WATERS FROM TARPON SPRINGS TO
SUWANNEE RIVER FL OUT 20 TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 7 PM EST THIS EVENING FOR
CHARLOTTE HARBOR AND PINE ISLAND SOUND-COASTAL WATERS
FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM-WATERS
FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR
TAMPA BAY WATERS.
&&
SHORT TERM/AVIATION/MARINE/FIRE WEATHER...13/OGLESBY
LONG TERM...69/CLOSE
DECISION SUPPORT...69/CLOSEHazardous weather outlook, Jan 15, 5:50 AM EST, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 550 AM EST FRI JAN 15 2016 FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165- 239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870- 873-876-160200- SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY- COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO- COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA- COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS- INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE- INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS- CHARLOTTE HARBOR AND PINE ISLAND SOUND- COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM- COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM- COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM- WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM- WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM- WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM- 550 AM EST FRI JAN 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND A FEW OF THE STORMS COULD BECOME STRONG TO SEVERE AND PRODUCE DAMAGING WIND GUSTS AND AN ISOLATED TORNADO. OTHERWISE...LOCALLY HEAVY RAINFALL AND FREQUENT DEADLY LIGHTNING STRIKES WILL ACCOMPANY THE STORMS. ...MARINE IMPACTS... WIND SPEEDS OF 20 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE ARE EXPECTED TODAY WHICH WILL CREATE HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT OPERATORS. WINDS AND SEAS WILL BEGIN TO SUBSIDE LATER TODAY INTO TONIGHT. ...WATERSPOUT IMPACT... ATMOSPHERIC CONDITIONS WILL BE FAVORABLE FOR WATERSPOUT DEVELOPMENT. MARINERS SHOULD BE ON THE LOOKOUT FOR WATERSPOUTS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ...THUNDERSTORM IMPACT... ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS EXPECTED LATE SATURDAY NIGHT INTO SUNDAY MORNING. A FEW OF THE STORMS COULD BECOME STRONG TO SEVERE AND PRODUCE STRONG GUSTY WINDS...LOCALLY HEAVY RAINFALL...FREQUENT DEADLY LIGHTNING STRIKES...AND AN ISOLATED TORNADO. ...MARINE IMPACTS... WIND SPEEDS WILL INCREASE TO BETWEEN 20 TO 25 KNOTS WITH SOME HIGHER GUSTS ONCE AGAIN SATURDAY NIGHT INTO SUNDAY WHICH WILL CREATE HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT OPERATORS. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. PRC
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 15, 3:59 AM EST | Rip Current Statement | TBW | Charlotte, Hillsborough, Lee, Manatee, Pinellas, Sarasota | 66 hr |
| Jan 15, 3:59 AM EST | Small Craft Advisory | TBW | 15 hr | |
| Jan 15, 3:59 AM EST | High Surf Advisory | TBW | Charlotte, Hillsborough, Lee, Manatee, Pinellas, Sarasota | 17 hr |
| Jan 15, 4:00 AM EST | Lake Wind Advisory | TBW | Charlotte, Citrus, DeSoto, Hardee, Hernando, Highlands and 9 more | 11 hr |
| Jan 15, 6:59 AM EST | Special Marine Warning | TBW | 2 hr | |
| Jan 15, 8:24 AM EST | Special Marine Warning | TBW | 96 min | |
| Jan 15, 8:45 AM EST | Special Weather Statement | TBW | Citrus, Hernando, Hillsborough, Pasco, Sumter | 75 min |
| Jan 15, 8:52 AM EST | Special Marine Warning | TBW | 38 min | |
| Jan 15, 9:36 AM EST | Special Marine Warning | TBW | 54 min | |
| Jan 15, 9:46 AM EST | Special Marine Warning | TBW | 59 min | |
| Jan 15, 9:46 AM EST | Special Weather Statement | TBW | Charlotte, DeSoto, Hardee, Lee | 59 min |
| Jan 15, 10:01 AM EST | Special Weather Statement | TBW | Hillsborough, Manatee, Pinellas, Polk, Sarasota, Sumter | 59 min |
| Jan 15, 10:08 AM EST | Severe Thunderstorm Warning | TBW | Charlotte, DeSoto, Lee | 37 min |
| Jan 15, 10:28 AM EST | Special Marine Warning | TBW | 62 min | |
| Jan 15, 10:45 AM EST | Areal Flood Advisory | TBW | Charlotte, Lee | 2 hr |
| Jan 15, 10:45 AM EST | Special Weather Statement | TBW | Charlotte, DeSoto, Hardee, Highlands, Lee | 90 min |
| Jan 15, 10:52 AM EST | Tornado Warning | TBW | Lee | 23 min |
| Jan 15, 11:09 AM EST | Special Weather Statement | TBW | Polk | 51 min |
| Jan 15, 11:28 AM EST | Severe Thunderstorm Warning | TBW | Lee | 16 min |
| Jan 15, 11:31 AM EST | Special Marine Warning | TBW | 44 min | |
| Jan 15, 11:47 AM EST | Severe Thunderstorm Warning | TBW | Lee | 28 min |
| Jan 15, 12:17 PM EST | Special Weather Statement | TBW | Highlands | 43 min |
| Jan 15, 12:50 PM EST | Areal Flood Advisory | TBW | Lee | 55 min |
| Jan 15, 2:24 PM EST | Beach Hazards Statement | TBW | Manatee, Sarasota | 56 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.